# SDR FDEA201107293021

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5377107803400
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 33, STGR 15L,  2 EA ISOLATOR BRACKET BENT.  REMOVED 2 EA BRACKETS IAW SRM 51-40-21.  FABBED 2 EA BRACKETS IAW DWG A53771078.  ALODINED BRACKETS IAW SRM 51-21-10.  PRIMED AND TOPCOATED  IAW SRM 51-21-10,  PARTMARKED IAW GMM 7-0-1001.  INSTALLED 2 EA BRAKETS IAW SRM 51-40-210, PARA 6.
